Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 1998, Number 2, Pages 40–46 (Mi ivm330)  

Operator approach to a geometrically nonlinear problem of static stability of plates and shells

V. A. Krys'ko, V. N. Kuznetsov, S. V. Polyakova

Saratov State Technical University

Full text: PDF file (158 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 1998, 42:2, 37–43

Bibliographic databases:
UDC: 517.958:539.3
Received: 13.03.1995

Citation: V. A. Krys'ko, V. N. Kuznetsov, S. V. Polyakova, “Operator approach to a geometrically nonlinear problem of static stability of plates and shells”, Izv. Vyssh. Uchebn. Zaved. Mat., 1998, no. 2, 40–46; Russian Math. (Iz. VUZ), 42:2 (1998), 37–43

Citation in format AMSBIB
\Bibitem{KryKuzPol98}
\by V.~A.~Krys'ko, V.~N.~Kuznetsov, S.~V.~Polyakova
\paper Operator approach to a~geometrically nonlinear problem of static stability of plates and shells
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 1998
\issue 2
\pages 40--46
\mathnet{http://mi.mathnet.ru/ivm330}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1618403}
\zmath{https://zbmath.org/?q=an:0952.74523}
\elib{https://elibrary.ru/item.asp?id=9084745}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 1998
\vol 42
\issue 2
\pages 37--43


Linking options:
  • http://mi.mathnet.ru/eng/ivm330
  • http://mi.mathnet.ru/eng/ivm/y1998/i2/p40

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:182
    Full text:54
    References:52
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022